Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The exact sequence of low degree and normal algebras


Author: Lindsay N. Childs
Journal: Bull. Amer. Math. Soc. 76 (1970), 1121-1124
MSC (1970): Primary 1616, 1840; Secondary 1672, 1320, 1810, 1205
MathSciNet review: 0269699
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1616, 1840, 1672, 1320, 1810, 1205

Retrieve articles in all journals with MSC (1970): 1616, 1840, 1672, 1320, 1810, 1205


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12588-5
PII: S 0002-9904(1970)12588-5